W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
CXT201412 |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Patient-Device Incompatibility (2682); Material Deformation (2976); Activation Failure (3270)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
11/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Code "other" was selected as the medical device remains implanted.Return not possible.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2022, the patient underwent an endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses and gore® excluder® aaa endoprosthesis.After it was not possible to cannulate to the contralateral gate, an angiography revealed the occlusion of the contralateral side of the gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg endoprosthesis).It seemed that the contralateral gate was compressed at the root, but reportedly, it was unknown if the contralateral gate was compressed after the deployment of the gate or the gate failed to deploy.The ipsilateral leg of the gore® excluder® conformable aaa endoprosthesis was deployed.The angiography was performed again and it showed the contralateral side of gore® excluder® conformable aaa endoprosthesis was completely occluded.The cannulation of the gate was abandoned and the procedure was changed to aui.The left internal iliac artery was embolized, the femoral-femoral bypass was created and the aorta extender endoprosthesis was implanted inside the trunk ipsilateral endoprosthesis to cover the contralateral side.The physician stated that it was not possible to cannulate into the gate because contralateral side was compressed.And he also said it was necessary to consider the timing of removal of the transparent knob.Reportedly, the transparent knob was removed before the cannulation.